# SDR EE4Y2024011619211

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,197 hours, 26,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 53-260-002 FR68 LH DOOR STOP # 3 UPPER I/B ONWEB AREA CRACK WAS FOUND. THE FRAME WAS REPAIRED FOLLO REPAIR INSTRUCTIONS IAW A320 SRM53-41-12-300-008 AND 53-41-12-300-010 PARAG 2A FIG 001 AND FIG 002 REV 146 DATED08-01-2023. THE REPAIR IS COVERED BY COOPESA JOB A1N208 ITEM 2-11.
